Access count of this item: 128

Files in This Item:
File Description SizeFormat 
0258-1.pdf1.35 MBAdobe PDFView/Open
Title: New Results Concerning Monotone Operators and Nonlinear Semigroups (非線形問題の解析 : Analysis of Nonlinear Problems, RIMS, 1974)
Issue Date: Dec-1975
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 258
Start page: 2
End page: 27
Appears in Collections:Analysis of Nonlinear Problems

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.